T Nation

Ridiculous Libido with Clomid Restart


#1

My libido has been shit for hears. TRT made it worse, and I chose to come off last week after talking to my doctor. Since starting Clomid 25 mg/day 4 days ago, my libido is through the roof. It’s so high I can’t sleep at night. Constantly walking around with a hard-on. I can only hypothesize this has something to do with increased estrogen or cortisol levels since clomid raises both. Anyone have any ideas on this??

Also, my body temperature has dropped from 98.4 to 97.6 in the last several days. Could clomid be effecting my thyroid??


#2

Do you have any bloodtests results from before or currently?


#3

It sounds like TRT crashed you cortisol level and doctors ignored it. TRT didn’t fail you doctors did. TRT can also drop DHT and preg after a while, this is why it’s important to have a good doctor.


#4

I posted my last set of bloods in a recent post. Everything looked good according to doc


#5

Ridiculous libido…and your problem is? :slight_smile: